# SDR YENA2023112201448

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 41,699 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION IN FLOOR BEAM LOCATED IN FR 16 AND Y= - 250.0 IN FWD FUSELAGE FLOOR STRUCTURE; (RESOLVED ON W/O: 1269682 TASKCARD: NR-00013 ) REF TOMX WO 2384 NR00129: CORROSION IN FLOOR BEAM LOCATED IN FR 16 AND Y= - 250.0 IN FWD FUSELAGE FLOOR STRUCTURE WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPAIRED PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 53-10-10/AD51 AND SRM 53-10-10/REPAIR 51. WORK ACCOMPLISHED BY TOMX TECH 294117 RII ACCOMPLISHED BY TOMX QC 269616.
